Alert archive / Kansas / Wind Advisories in 2008
Wind Advisory 28, NWS Wichita, KS
NWS Wichita, KS issued this wind advisory at May 28, 2008, 2:55 PM CDT for 8 counties in Kansas. It took effect at May 29, 2008, 3:31 AM CDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- May 28, 2008, 2:55 PM CDT (19:55 UTC)
- In effect from
- May 29, 2008, 3:31 AM CDT
- Expired
- May 29, 2008, 8:00 PM CDT
- In force
- 16 hr
- Issued by
- NWS Wichita, KS
Counties Barton County, KS, Ellsworth County, KS, Lincoln County, KS, McPherson County, KS, Reno County, KS, Rice County, KS, Russell County, KS, Saline County, KS
The radar
The Wichita radar (KICT), 122 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 7.9 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 576 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 159 m²/s²
- 0-3 km storm-relative helicity
- 224 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KICT 281955 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 255 PM CDT WED MAY 28 2008 ...STRONG SOUTH WINDS WILL AFFECT CENTRAL KANSAS ON THURSDAY... SOUTHERLY WINDS WILL INCREASE ON THURSDAY ACROSS CENTRAL KANSAS...AS SURFACE LOW PRESSURE DEEPENS OVER EASTERN COLORADO. SOUTH WINDS OF 25 TO 35 MPH WILL MATERIALIZE DURING THE AFTERNOON...AND CONTINUE INTO THE EVENING HOURS ACROSS THE AREA. KSZ032-033-047-048-050-067-290900- /O.NEW.KICT.WI.Y.0028.080529T1700Z-080530T0100Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-RICE-RENO- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...LYONS...HUTCHINSON 255 PM CDT WED MAY 28 2008 ...WIND ADVISORY IN EFFECT FROM 12 PM TO 8 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 12 PM TO 8 PM CDT THURSDAY. VERY STRONG SOUTH WINDS WILL DEVELOP OVER CENTRAL KANSAS THURSDAY AFTERNOON...WITH SUSTAINED WIND SPEEDS NEAR 30 MPH AND GUSTS AROUND 45 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ JAKUB
6 follow-up statements
000 WWUS73 KICT 290831 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 331 AM CDT THU MAY 29 2008 KSZ049-051-291645- /O.EXA.KICT.WI.Y.0028.080529T1700Z-080530T0100Z/ SALINE-MCPHERSON- INCLUDING THE CITIES OF...SALINA...MCPHERSON 331 AM CDT THU MAY 29 2008 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING. VERY STRONG SOUTH WINDS WILL DEVELOP OVER CENTRAL KANSAS THIS AFTERNOON...WITH SUSTAINED WIND SPEEDS NEAR 30 MPH AND GUSTS AROUND 45 MPH. T THIS ADVISORY INCLUDES I-70 BETWEEN MILE MARKERS 174 AND 266. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ KSZ032-033-047-048-050-067-291645- /O.CON.KICT.WI.Y.0028.080529T1700Z-080530T0100Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-RICE-RENO- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...LYONS...HUTCHINSON 331 AM CDT THU MAY 29 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING. VERY STRONG SOUTH WINDS WILL DEVELOP OVER CENTRAL KANSAS THIS AFTERNOON...WITH SUSTAINED WIND SPEEDS NEAR 30 MPH AND GUSTS AROUND 45 MPH. THIS AREA INCLUDES I-70 BETWEEN MILE MARKERS 174 AND 266. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ HOWERTON
000 WWUS73 KICT 290851 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 351 AM CDT THU MAY 29 2008 KSZ032-033-047>051-067-300100- /O.CON.KICT.WI.Y.0028.080529T1700Z-080530T0100Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-RENO- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...SALINA...LYONS...MCPHERSON...HUTCHINSON 351 AM CDT THU MAY 29 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING. VERY STRONG SOUTH WINDS WILL DEVELOP OVER CENTRAL KANSAS THIS AFTERNOON. SUSTAINED WINDS NEAR 30 MPH AND GUSTS AROUND 45 MPH ARE EXPECTED. THE ADVISORY INCLUDES I-70 BETWEEN MILE MARKERS 174 AND 266. DRIVERS OF HIGH PROFILE VEHICLES ON EAST WEST ROADS SHOULD USE EXTRA CAUTION. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. $$ HOWERTON
000 WWUS73 KICT 291625 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 1125 AM CDT THU MAY 29 2008 KSZ032-033-047>051-067-300030- /O.CON.KICT.WI.Y.0028.080529T1700Z-080530T0100Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-RENO- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...SALINA...LYONS...MCPHERSON...HUTCHINSON 1125 AM CDT THU MAY 29 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. VERY STRONG SOUTH WINDS WILL CONTINUE DEVELOP OVER CENTRAL KANSAS THIS AFTERNOON. SUSTAINED WINDS NEAR 30 MPH AND GUSTS AROUND 45 MPH ARE EXPECTED. THE ADVISORY INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 174 AND 266. DRIVERS OF HIGH PROFILE VEHICLES ON EAST WEST ROADS SHOULD USE EXTRA CAUTION. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. $$ KETCHAM
000 WWUS73 KICT 292011 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 311 PM CDT THU MAY 29 2008 KSZ032-033-047>051-067-300100- /O.CON.KICT.WI.Y.0028.000000T0000Z-080530T0100Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-RENO- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...SALINA...LYONS...MCPHERSON...HUTCHINSON 311 PM CDT THU MAY 29 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. VERY STRONG SOUTH WINDS WILL CONTINUE TO AFFECT CENTRAL KANSAS THROUGH THIS EVENING...SUSTAINED WINDS NEAR 30 MPH AND GUSTS AROUND 45 MPH WILL PREVAIL ACROSS THE ADVISORY AREA. THE ADVISORY INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 174 AND 266. DRIVERS OF HIGH PROFILE VEHICLES ON EAST WEST ROADS SHOULD USE EXTRA CAUTION. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. $$ JAKUB
000 WWUS73 KICT 292012 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 312 PM CDT THU MAY 29 2008 KSZ032-033-047>051-067-300100- /O.CON.KICT.WI.Y.0028.000000T0000Z-080530T0100Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-RENO- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...SALINA...LYONS...MCPHERSON...HUTCHINSON 312 PM CDT THU MAY 29 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. VERY STRONG SOUTH WINDS WILL CONTINUE TO AFFECT CENTRAL KANSAS THROUGH THIS EVENING...SUSTAINED WINDS NEAR 30 MPH AND GUSTS AROUND 45 MPH WILL PREVAIL ACROSS THE ADVISORY AREA. THE ADVISORY INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 174 AND 266. DRIVERS OF HIGH PROFILE VEHICLES ON EAST WEST ROADS SHOULD USE EXTRA CAUTION. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. $$ JAKUB
000 WWUS73 KICT 300056 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 756 PM CDT THU MAY 29 2008 KSZ032-033-047>051-067-300200- /O.EXP.KICT.WI.Y.0028.000000T0000Z-080530T0100Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-RENO- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...SALINA...LYONS...MCPHERSON...HUTCHINSON 756 PM CDT THU MAY 29 2008 ...WIND ADVISORY WILL EXPIRE AT 8 PM CDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 8 PM CDT THIS EVENING. SOUTH WINDS WILL GRADUALLY DIMINISH TO SPEEDS OF 15 TO 25 MPH THIS EVENING. $$ COX
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this wind advisory went out at May 28, 12:25 PM CDT, 2 hours 30 minutes earlier.
Area forecast discussion, May 28, 12:25 PM CDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 1225 PM CDT WED MAY 28 2008 .AVIATION... FOR THE 18Z TAF SUITE...CIGS WILL LIFT TO MAINLY MVFR...EXCEPT PERHAPS AT KRSL/KSLN BY LATE AFTERNOON. OTHERWISE...LOW CIGS WILL LIKELY REDEVELOP LATE TONIGHT...ESPECIALLY ACROSS CENTRAL KANSAS...WITH SOME IFR CONDITIONS EXPECTED AGAIN. PATCHY MVFR FOG IS ALSO POSSIBLE...THOUGH CONFIDENCE WAS NOT HIGH ENOUGH TO PLACE IN TAFS AT THE MOMENT. ISOLATED CONVECTION IS POSSIBLE ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS EARLY THIS EVENING THOUGH NOT ENOUGH TO INCLUDE IN TAFS JUST YET. KED && .PREV DISCUSSION... /ISSUED 623 AM CDT WED MAY 28 2008/ AVIATION... 12Z TAFS...FOG WILL QUICKLY DISSIPATE AND THE LIFR CEILINGS WILL LIFT SOME THIS MORNING...BUT MVFR CEILINGS WILL CONTINUE THROUGH MUCH OF THE DAY. KCNU MAY BE THE FIRST TO SEE SOME SUN THIS AFTERNOON. FOG IS EXPECTED AGAIN TONIGHT ACROSS CENTRAL AND SOUTH CENTRAL KANSAS WITH SOUTHEAST WINDS PROVIDING SOME UPSLOPE FLOW. SCHRECK PREV DISCUSSION... /ISSUED 343 AM CDT WED MAY 28 2008/ DISCUSSION... TODAY-THIS EVENING: VERY DIFFICULT CALL ON BOTH THE PRECIPITATION AND TEMPERATURE FORECAST TODAY. RELATIVELY WARM START IS WELL ABOVE MODEL PREDICTIONS. ANTICIPATE CLOUDS TO BE RATHER STUBBORN TO CLEAR WITH BROKEN CLOUDS LIKELY LINGERING OVER PARTS OF CENTRAL KS UNTIL VERY LATE IN THE AFTERNOON. GIVEN THE CHALLENGE OF AMOUNT CLOUDS...SOME COLD AIR ADVECTION THIS MORNING AND RESIDUAL MOISTURE TO EVAPORATION THERE IS FAIRLY WIDE RANGE OF POSSIBLE VALUES FOR MAXES TODAY. CURRENT FORECAST REFLECT BEST MIDPOINT VALUES BETWEEN THE EXTREMES...AND LET THE DAY SHIFT REFINE THINGS. ADDITIONALLY...PESKY SHOWERS AND THUNDERSTORMS WILL MAY PERSIST INTO THE MORNING...BEING PRIMARILY DRIVEN BY ELEVATED INSTABILITY AND DECENT THETAE ADVECTION. BOTH ARE EXPECTED TO BE ON THE WANE DURING THE MORNING. HOWEVER THERE IS SOME INDICATION THAT THE CAP MAY WEAKEN A BIT NEAR THE OK BORDER LATE THIS AFTERNOON/EARLY EVENING. WILL KEEP SLIGHT CHANCE GOING FOR THAT. GLOBAL FORECAST SYSTEM MODEL FORECAST SOUNDING AT WLD AT 2100 UTC IS ABOUT 2000 J/KILOGRAM AND UNCAPPED. THAT MIGHT BE A BIT OPTIMISTIC...BUT STILL ENOUGH TO WARRANT SOME LOW PROBABILITY OF PRECIPITATION. NORTH AMERICAN MODEL ONLY HAS ABOUT 500 J/KILOGRAM CONVECTIVE AVAILABLE POTENTIAL ENERGY AND 18 CONVECTIVE INHIBITION AT THE SAME TIME. OVERNIGHT-FRI: STILL SOME INCREASE IN MOISTURE AND WARM AIR ADVECTION ACROSS THE WEST AND WILL KEEP LOW PROBABILITY OF PRECIPITATION GOING FOR CENTRAL KS AND PARTS SOUTH CENTRAL KS BASED OVERNIGHT. CURRENTLY HAVE DRY FORECAST GOING ON THU BASED ON ATMOSPHERE REMAINING CAPPED. OTHERWISE FAIRLY IMPRESSIVE CONVECTIVE AVAILABLE POTENTIAL ENERGY AND UPPER DIFFLUENCE IN OTHERWISE LOW SHEAR ENVIRONMENT...SO POTENTIAL WOULD BE FOR PULSE SEVERE. SOUTHWARD EXTENT OF THUNDERSTORMS THU NIGHT WILL BE HIGHLY DEPENDENT ON STRENGTH OF THE CAP...WITH CHANCES INCREASING BY FRI AS FRONT SAGS CLOSER. SAT-WED: NO CHANGES TO GOING FORECAST. -HOWERTON AVIATION... 0600 UTC TAFS...ICT/SLN/HUT/CNU/RSL...AN ISOLATED THUNDERSTORM ACROSS SOUTH-CENTRAL KANSAS MAY AFFECT THE ICT TERMINAL BETWEEN 06-08 UTC. MAY NEED TO INCLUDE A TEMPO GROUP TO ACCOUNT FOR THIS ACTIVITY. HOWEVER...FOR THE MOST PART AM NOT ANTICIPATING WIDESPREAD CONVECTION TONIGHT DUE TO WEAK LOW-LEVEL JET AND LITTLE TO NONE MIDDLE/UPPER FORCING...BUT ISOLATED ACTIVITY MAY PERCOLATE THROUGH THE OVERNIGHT HOURS ACROSS MAINLY SOUTH-CENTRAL KANSAS...ALONG ZONE OF BEST INSTABILITY AND CONVERGENCE. OTHERWISE...LOW MVFR TO IFR CEILINGS WILL FILTER SOUTH ACROSS THE AREA TONIGHT...BEHIND A COLD FRONT OOZING TO THE SOUTH. AREAS OF DRIZZLE WILL BE MOST LIKELY NORTHWEST OF TURNPIKE. LOWEST CEILINGS WILL LIKELY AFFECT THE RSL TERMINAL...WHERE LOW IFR CATEGORY MAY BE BREACHED. KLEINSASSER && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 75 64 87 68 / 10 10 10 10 HUTCHINSON 68 63 88 68 / 10 20 10 10 NEWTON 72 62 86 69 / 10 20 10 10 ELDORADO 73 62 85 70 / 10 10 10 10 WINFIELD-KWLD 77 65 86 71 / 20 20 10 10 RUSSELL 64 62 89 68 / 10 20 10 20 GREAT BEND 66 61 89 68 / 20 20 10 20 SALINA 66 63 88 69 / 10 20 10 20 MCPHERSON 67 62 87 68 / 20 20 10 10 COFFEYVILLE 78 64 87 71 / 20 10 10 10 CHANUTE 75 61 85 69 / 10 10 10 10 IOLA 73 60 85 69 / 10 10 10 10 PARSONS-KPPF 76 64 86 70 / 20 10 10 10 && .ICT WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, May 28, 1:38 PM CDT, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 138 PM CDT WED MAY 28 2008 KSZ032-033-047>053-067>072-082-083-091>096-098>100-291830- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 138 PM CDT WED MAY 28 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT RIVER FLOOD WARNINGS REMAIN IN EFFECT ACROSS PORTIONS OF SOUTH CENTRAL AND SOUTHEAST KANSAS. PLEASE REFER TO THE VARIOUS RIVER FLOOD PRODUCTS FOR DETAILS. ISOLATED THUNDERSTORMS ARE POSSIBLE NEAR THE OKLAHOMA BORDER EARLY THIS EVENING. SOME OF THESE STORMS COULD BE STRONG...PRODUCING GUSTY WINDS AND SMALL HAIL. A SLIGHT CHANCE FOR THUNDERSTORMS WILL RETURN TO PARTS OF CENTRAL KANSAS LATE TONIGHT. THESE STORMS ARE NOT EXPECTED TO BE STRONG OR SEVERE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY RIVER FLOOD WARNINGS WILL CONTINUE INTO THURSDAY FOR SOME LOCATIONS IN SOUTHERN KANSAS...SEE THE LATEST FLOOD WARNINGS FOR MORE DETAILS. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS PORTIONS OF CENTRAL KANSAS THURSDAY EVENING AND THURSDAY NIGHT...SEVERE WEATHER IS NOT EXPECTED WITH ANY OF THIS ACTIVITY. THE BETTER CHANCES OF THUNDERSTORMS WILL OCCUR ON FRIDAY IN ASSOCIATION WITH COLD FRONT MOVING ACROSS THE AREA. SOME OF THESE STORMS COULD BECOME SEVERE NORTHWEST OF A LINE FROM IOLA TO ARKANSAS CITY. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN HAZARDS. THUNDERSTORMS ARE ALSO IN THE FORECAST FOR PARTS OF THE AREA THROUGH THE WEEKEND AND INTO NEXT WEEK. IT IS TOO EARLY TO DETERMINE WHETHER THESE STORMS WOULD BE SEVERE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON OR TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP KED/HOWERTON
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 10:36 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Sumner | 53 min |
| May 28, 4:50 AM CDT | Areal Flood Warning | ICT | Sumner | 6 hr |
| May 28, 5:26 AM CDT | Areal Flood Warning | ICT | Montgomery, Neosho, Wilson | 7 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.